# SDR AALA20120501007

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 56,509 hours, 19,339 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 32D INOPERATIVE.  SECURED LOOSE WALL CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHT AT 32D.  OPS CHECK NORMAL.
